Stability of the solutions of a certain class of nonlinear systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1977), pp. 24-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_2_a4,
author = {I. V. Gaishun and V. v. Goryachkin},
title = {Stability of the solutions of a~certain class of nonlinear systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {24--26},
year = {1977},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_2_a4/}
}
I. V. Gaishun; V. v. Goryachkin. Stability of the solutions of a certain class of nonlinear systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1977), pp. 24-26. http://geodesic.mathdoc.fr/item/IVM_1977_2_a4/